| Model Number |
E1450X |
| Medical Device Problem Codes |
Melted (1385); Overheating of Device (1437); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: e1450x, 2 8cm coated blade with hex x50 (lot#232220012r); e1450x, 2 8cm coated blade with hex x50 (lot#232220012r); e1450x, 2 8cm coated blade with hex x50 (lot#232220012r).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the cautery's tips were visibly melted/charred from apparent extreme heat.There was no patient injury.
Event or Problem Description
According to the reporter, during procedure, the cautery's tips were visibly melted/charred from apparent extreme heat.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.